# SDR FDEA201008042813

- Difficulty date: August 4, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,205 hours, 38,606 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655458320
- Condition: Corroded
- Location: Bs 720e S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STR 23R CORRODED BELOW FRAME AT BS 720E. FOUND DURING CLEANING. CUT OUT DAMAGED SECTION OF STRINGER IAW SRM 53-10-3 FIG 1. FABRICATED STRINGER REPAIR FROM BAC 1498 -144, 7075-T6  DIM 16 1/4", SPLICES FFROM BAC 1498-132, 7075-T6, DIM 16 1/2" AND 14 3/4" (2EA) IAW SRM 53-10-2 AND 53-10-3. TREATED AND PRIMED STRINGER REPAIR PARTS IAW SRM 51-10-2. INSTALLED STRINGER REPAIR PARTS IAW SRM 51-30-2 AND 53-10-3 FIG.1.
